# SDR QXEA200701335

- Difficulty date: August 16, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 20,841 hours, 29,947 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2187, AFTER AND DURING ENGINE START FLIGHT DECK CREW NOTICED BLUE HAZE (SMOKE) ON FLIGHT DECK (FO TURNED BLEEDS OFF, HAD A TAIL WIND ON 10-15 KNOTS).  DURING TAXI WITH BLEEDS ON SITUATION SEEMED NORMAL.  DURING FLIGHT IDLE DESCENT CREW COULD SMELL AN ABNORMAL SOMETHING, PASSENGERS COULD TOO.  COMPLIED WITH PWC TROUBLESHOOTING GUIDE 72-00-01, NO DEFECTS NOTED.  CYCLED BLEEDS OFF/ON AT VARIOUS POWER SETTINGS, CHECKED OIL LEVEL FOR CORRECT SERVICE LEVEL.  NO DEFECTS NOTED.  ALL PARAMETERS OPERATIONAL CHECK GOOD.  NO SMELL OF VAPOR FROM AIR DUCTS.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
